Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Austin/San Antonio, TX

September 28, 2021Comal County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Sep 28, 2021, 11:09 PM CDT for Comal County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2021, 11:09 PM CDT (04:09 UTC)
Expired
Sep 29, 2021, 12:00 AM CDT
In force
51 min
Issued by
NWS Austin/San Antonio, TX
Hail
0.50 in
Wind
50

County Comal County, TX

The radar

The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2021-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2021-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1438 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1769 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

276 
WWUS84 KEWX 290409
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
1109 PM CDT Tue Sep 28 2021
 
TXZ189-205-206-290500-
Comal TX-Bexar TX-Kendall TX-
1109 PM CDT Tue Sep 28 2021

...A strong thunderstorm will impact portions of southeastern
Kendall, northwestern Bexar and southwestern Comal Counties through
MIDNIGHT CDT...

At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cross Mountain, or 9 miles south of Boerne, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Boerne, Selma, San Antonio Int
Airport, Leon Valley, Helotes, Fair Oaks Ranch, Bulverde, Garden
Ridge, Shavano Park, Hollywood Park, Cross Mountain, Guadalupe River
State Park, Smithson Valley, The Dominion, Kreutzberg, Government
Canyon State Natural Area and Timberwood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2965 9817 2946 9866 2961 9881 2969 9881
      2972 9878 2972 9879 3001 9858
TIME...MOT...LOC 0409Z 226DEG 25KT 2966 9868 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Sep 28, 8:06 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Sep 28, 8:06 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
806 PM CDT Tue Sep 28 2021

.UPDATE...
Please see the 00Z aviation forecast discussion below.

&&

.AVIATION...
The main concerns this evening and overnight will continue to revolve
around thunderstorm chances at area TAF sites. Only minor changes
were made to the inherited forecast with late evening and overnight
still favored for thunderstorm chances at area TAF sites.

&&

.PREV DISCUSSION... /ISSUED 237 PM CDT Tue Sep 28 2021/

SHORT TERM (Tonight through Wednesday Night)...
Once morning low clouds eroded, temperatures have quickly warmed
into the low to mid 90s under partly cloudy skies with light winds
from out of the south. Few isolated showers have got going at times
but expect for some additional development of activity during the
afternoon. However, the main focus late this afternoon and into the
evening should be across portions of the Hill Country and towards
the Rio Grande. Anticipate thunderstorms to develop and organize
into a line or complex of activity that advances eastward to east-
southeastward into and through the overnight hours. The convective
allowing model guidance agree on general formation of this organized
convection but do not completely agree regarding the placement and
forward propagation of this activity. Nonetheless, expect locally
heavy rainfall with these thunderstorms as the PWATs climb to 1.75+
inches within a deep warm cloud layer. While it is difficult to
pinpoint locations, there is the potential for 1 to 3 inches for
some areas with locally higher amounts. Even though the rain will be
mainly beneficial given the dry antecedent conditions, any heavier
rain rates and totals may still be enough to overcome and result in
some minor flooding concerns. Additionally, convective parameters
with MLCAPE around 2500 J/kg and weak but sufficient bulk deep layer
shear of around 25 to 30 knots across the region could yield to
isolated severe storms with possible stronger wind gusts and large
hail.

Activity looks to diminish in coverage during the day on Wednesday
once the lift weakens a bit as the vort max driving the overnight
activity pushes to the east. Additionally, the atmosphere needs to
take some time to recover after the overnight convection. However
with higher moisture levels still in place, I'll still keep slight
chance to chance PoPs in the forecast. Some models, including the
GFS and CAM guidance, indicate that another vort max could make
progress into the region from the southwest during Wednesday night
into early Thursday. This results in return of some higher PoPs,
especially to the south and west of San Antonio.

Beyond the rain/convective forecast, expect for overnight lows in
the mid to upper 60s across the Hill Country and low to mid 70s
elsewhere with plenty of cloud cover. Highs on Wednesday could be
rather tricky depending on how exactly the convection overnight
evolves, but I'll go with values that top out in the mid to upper
80s and low 90s this forecast cycle.

LONG TERM (Thursday through Tuesday)...
The low level flow will remain from the south to southeast to start
the long term period. This will bring another surge of moist air from
the Gulf. Model forecasts show PW 1.75 to 2.00 inches over most of
our CWA by Thursday night. At the same time another mid to upper
level trough will move slowly through the southwestern US. A series
of shortwave troughs will move through the pattern and combine with
the low level moisture to generate showers and thunderstorms.
Widespread showers will be likely Thursday and Friday. The best
chances look to be Thursday night and daytime Friday. With the high
PW forecast, locally heavy rain will be possible during this time
frame with Friday afternoon looking a little more favorable for heavy
rain. Friday night and Saturday the trough axis will swing across our
CWA and rain chances will continue. As the trough moves through, the
PW values are forecast to decrease and thus POPs and QPF are a little
lower. A cold front will move through North Texas Sunday and then our
CWA Monday. This will bring another chance for rain to most of the
area. Behind the front Tuesday isolated showers will linger across
the south and west.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              72  89  72  89  71 /  70  40  30  80  70
Austin Bergstrom Intl Airport  70  88  71  88  70 /  70  40  30  80  70
New Braunfels Muni Airport     71  89  72  89  70 /  70  40  40  80  70
Burnet Muni Airport            69  87  70  87  68 /  70  20  30  70  70
Del Rio Intl Airport           72  93  73  91  70 /  50  20  30  60  70
Georgetown Muni Airport        71  87  71  88  70 /  70  30  30  80  70
Hondo Muni Airport             71  91  71  88  69 /  70  30  50  70  70
San Marcos Muni Airport        71  88  71  89  69 /  70  40  30  80  70
La Grange - Fayette Regional   73  88  73  89  72 /  70  50  30  80  60
San Antonio Intl Airport       72  89  73  87  71 /  70  40  50  80  70
Stinson Muni Airport           74  91  74  89  73 /  70  40  50  80  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Platt
Long-Term...17
Hazardous weather outlook, Sep 28, 5:16 AM CDT, 17 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
516 AM CDT Tue Sep 28 2021

TXZ171>173-183>194-202>209-217>225-228-291030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
516 AM CDT Tue Sep 28 2021

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There is a marginal risk severe thunderstorms from late this
afternoon into late tonight. Localized strong wind gusts and
marginal large hail are possible, mainly over areas west of the
I-35 corridor. By late tonight there is a potential for some
areas to see heavy rainfall amounts of 1 to 3 inches with
isolated higher amounts. Dry soil conditions across the region
should prevent significant areas of run-off through tonight, but
isolated areas of flooding will still be possible. Heaviest
rainfall amounts through tonight are forecast to be near the
Highway 281 and I-35 Corridors.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periods of showers and thunderstorms are expected each day
Wednesday through Sunday. Isolated heavy rainfall amounts up to 3
inches are possible each day, mainly Wednesday through Saturday.
With each successive round of rainfall, the potential for
flooding should increase as soils become more saturated and area
creeks and streams become swollen.

.SPOTTER INFORMATION STATEMENT...

Formal activation of storm spotters is not expected, but timely
reports of severe winds, hail, and flooding are appreciated.

In the hours before

Special weather statement, Sep 28, 9:40 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
940 PM CDT Tue Sep 28 2021

TXZ191-192-206-290330-
Comal TX-Hays TX-Travis TX-
940 PM CDT Tue Sep 28 2021

...A strong thunderstorm will impact portions of central Hays, south
central Travis and northeastern Comal Counties through 1030 PM CDT...

At 940 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wimberley, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Marcos, Kyle, Buda, Dripping Springs, Wimberley, Canyon Lake,
Woodcreek, Bear Creek, Onion Creek, Driftwood, Shady Hollow,
Manchaca, Mountain City, San Leanna, Hays, Creedmoor, Hunter and Hays
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2996 9827 3021 9801 3011 9773 2979 9801
TIME...MOT...LOC 0240Z 291DEG 17KT 2998 9811

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Sep 28, 9:41 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
941 PM CDT TUE SEP 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             3 SE GOVERNMENT CANYON  29.52N 98.73W
09/28/2021  E0.75 INCH       BEXAR              TX   PUBLIC

            BROADCAST MEDIA RELAYED A REPORT OF PENNY
            SIZED HAIL IN THE ALAMO RANCH AREA.

&&

EMP
Special weather statement, Sep 28, 10:10 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1010 PM CDT Tue Sep 28 2021

TXZ189-205-206-290400-
Comal TX-Bexar TX-Kendall TX-
1010 PM CDT Tue Sep 28 2021

...A strong thunderstorm will impact portions of southeastern
Kendall, northwestern Bexar and west central Comal Counties through
1100 PM CDT...

At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cross Mountain, or 9 miles southeast of Boerne, moving north at 25
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Boerne, Helotes, Fair Oaks Ranch, Bulverde, Shavano
Park, Cross Mountain, Guadalupe River State Park, Leon Springs, The
Dominion, Kreutzberg, Bergheim, Government Canyon State Natural Area,
Timberwood Park, Grey Forest, Cascade Caverns, Anhalt, Specht Store,
Fiesta Texas and Scenic Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2953 9859 2959 9879 2996 9871 2987 9841
TIME...MOT...LOC 0310Z 196DEG 23KT 2966 9866

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 28, 10:20 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1020 PM CDT Tue Sep 28 2021

TXZ186-187-189-204-205-290400-
Bexar TX-Kerr TX-Medina TX-Bandera TX-Kendall TX-
1020 PM CDT Tue Sep 28 2021

...A strong thunderstorm will impact portions of northeastern Medina,
eastern Bandera, southeastern Kerr, southwestern Kendall and
northwestern Bexar Counties through 1100 PM CDT...

At 1020 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lakehills, or 7 miles south of Bandera, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kerrville, Boerne, Comfort, Bandera, Walnut Grove, Lakehills, Camp
Verde, Cliff, Bandera Falls, Mico, Pipe Creek, Welfare, Nelson City,
Center Point, Kronkosky State Natural Area, Waring, Sisterdale, Hill
Country State Natural Area, Government Canyon State Natural Area and
San Geronimo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2945 9881 2953 9920 3000 9908 2996 9870
TIME...MOT...LOC 0320Z 196DEG 22KT 2961 9906

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 28, 10:40 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1040 PM CDT Tue Sep 28 2021

TXZ186-290430-
Kerr TX-
1040 PM CDT Tue Sep 28 2021

...A strong thunderstorm will impact portions of central Kerr County
through 1130 PM CDT...

At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kerr Wildlife Management Area, or 17 miles north of Vanderpool,
moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ingram, Hunt, Mountain Home, Kerr Wildlife Management Area and
Waltonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3017 9930 3013 9930 3014 9923 3011 9918
      2991 9942 2991 9947 2997 9960 3025 9947
TIME...MOT...LOC 0340Z 211DEG 19KT 2999 9949

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 28, 11:09 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1109 PM CDT Tue Sep 28 2021

TXZ189-205-206-290500-
Comal TX-Bexar TX-Kendall TX-
1109 PM CDT Tue Sep 28 2021

...A strong thunderstorm will impact portions of southeastern
Kendall, northwestern Bexar and southwestern Comal Counties through
MIDNIGHT CDT...

At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cross Mountain, or 9 miles south of Boerne, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Boerne, Selma, San Antonio Int
Airport, Leon Valley, Helotes, Fair Oaks Ranch, Bulverde, Garden
Ridge, Shavano Park, Hollywood Park, Cross Mountain, Guadalupe River
State Park, Smithson Valley, The Dominion, Kreutzberg, Government
Canyon State Natural Area and Timberwood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2965 9817 2946 9866 2961 9881 2969 9881
      2972 9878 2972 9879 3001 9858
TIME...MOT...LOC 0409Z 226DEG 25KT 2966 9868

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 7:01 PM CDTSpecial Weather StatementEWXGonzales44 min
Sep 28, 7:34 PM CDTSpecial Weather StatementEWXMason26 min
Sep 28, 7:45 PM CDTSevere Thunderstorm WarningEWXWilliamson37 min
Sep 28, 7:57 PM CDTSpecial Weather StatementEWXTravis48 min
Sep 28, 8:43 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Sep 28, 8:44 PM CDTAreal Flood AdvisoryEWXGillespie4 hr
Sep 28, 9:04 PM CDTAreal Flood AdvisoryEWXZavala3 hr
Sep 28, 9:10 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Sep 28, 9:12 PM CDTSpecial Weather StatementEWXBexar48 min
Sep 28, 9:29 PM CDTSpecial Weather StatementEWXBandera46 min
Sep 28, 9:40 PM CDTSpecial Weather StatementEWXHays50 min
Sep 28, 9:47 PM CDTAreal Flood AdvisoryEWXLee, Travis, Williamson3 hr
Sep 28, 9:52 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Sep 28, 9:58 PM CDTAreal Flood AdvisoryEWXComal, Hays, Kendall, Travis3 hr
Sep 28, 10:10 PM CDTSpecial Weather StatementEWXKendall50 min
Sep 28, 10:13 PM CDTAreal Flood AdvisoryEWXBandera3 hr
Sep 28, 10:20 PM CDTSpecial Weather StatementEWXKendall40 min
Sep 28, 10:40 PM CDTSpecial Weather StatementEWXKerr50 min
Sep 28, 11:19 PM CDTSpecial Weather StatementEWXComal, Guadalupe41 min
Sep 28, 11:23 PM CDTFlash Flood Warning Considerable damage threatEWXComal, Hays3 hr
Sep 28, 11:36 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Travis3 hr
Sep 28, 11:49 PM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays5 hr
Sep 29, 12:27 AM CDTSpecial Weather StatementEWXGonzales48 min
Sep 29, 12:37 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee3 hr
Sep 29, 12:43 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe3 hr
Sep 29, 1:23 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe4 hr
Sep 29, 1:34 AM CDTAreal Flood AdvisoryEWXGillespie3 hr
Sep 29, 2:05 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson4 hr
Sep 29, 2:28 AM CDTSpecial Weather StatementEWXBlanco47 min
Sep 29, 3:00 AM CDTSpecial Weather StatementEWXKerr45 min
Sep 29, 3:21 AM CDTSevere Thunderstorm WarningEWXGillespie, Kerr, Real42 min
Sep 29, 3:44 AM CDTSpecial Weather StatementEWXBandera46 min
Sep 29, 4:15 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr4 hr
Sep 29, 6:25 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.